PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 27 | 4 | 475-488
Tytuł artykułu

Goodness-of-fit tests based on characterizations of continuous distributions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We construct goodness-of-fit tests for continuous distributions using their characterizations in terms of moments of order statistics and moments of record values. Our approach is based on characterizations presented in [2]-[4], [5], [9].
Rocznik
Tom
27
Numer
4
Strony
475-488
Opis fizyczny
Daty
wydano
2000
otrzymano
2000-02-07
poprawiono
2000-06-02
Twórcy
  • Department of Statistics, University of Adelaide, North Tce, Adelaide, South Australia, 5001
  • Institute of Mathematics, Maria Curie-Skłodowska University, Pl. M. Curie-Skłodowskiej 1, 20-031 Lublin, Poland
Bibliografia
  • [1] W. Dziubdziela and B. Kopociński, Limiting properties of the $k$-th record values, Zastos. Mat. 15 (1976), 187-190.
  • [2] Z. Grudzień and D. Szynal, Characterization of continuous distributions in terms of moments of extremal statistics, J. Math. Sci. 81 (1996), 2912-2936.
  • [3] Z. Grudzień and D. Szynal, Characterizations of continuous distributions via moments of the $k$-th record values with random indices, Brandenburgische Technische Universität Cottbus, Fakultät für Mathematik, Naturwissenschaften und Informatik, Reihe Mathematik, M-05/1997 (1997).
  • [4] Z. Grudzień and D. Szynal, Characterizations of continuous distributions via moments of record values, J. Appl. Statist. Sci. 9 (2000), 93-104.
  • [5] G. D. Lin, Characterizations of continuous distributions via expected values of two functions of order statistics, Sankhyā Ser. A 52 (1990), 84-90.
  • [6] K. Morris and D. Szynal, A goodness-of-fit test for the uniform distribution based on a characterization, in: XX Internat. Sympos. on Stability Problems for Stochastic Models (Lublin-Nałęczów, 1999), Abstracts, p. 119, submitted to J. Math. Sci.
  • [7] P. Pawlas and D. Szynal, Relations for single and product moments of $k$-th record values from exponential and Gumbel distributions, J. Appl. Statist. Sci. 7 (1998), 53-62.
  • [8] P. Pawlas and D. Szynal, Recurrence relations for single and product moments of $k$-th record values from Weibull distributions, and a characterization, ibid. 10 (2000), 17-26.
  • [9] Y. H. Too and G. D. Lin, Characterizations of uniform and exponential distributions, Statist. Probab. Lett. 7 (1989), 357-359.
  • [10] S. S. Wilks, Mathematical Statistics, Wiley, New York, 1962.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv27i4p475bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.